urologist-icon
Prostate cancer
Hi sir , i heard that Finasteride 1mg if u take for 7 yrs for androgenic alopecia , it causes prostate cancer , is that true ? Because i am taking since 3 yrs to combat hair loss, can i take drug for 3 more years or stop it ? Kindly give ur opinion sir
49 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No.. It doesn't cause prostate cancer
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.